All Papers Published by Andrews, George
Euler’s Pentagonal Number Theorem and the Rogers-Fine Identity
Andrews, George      Bell, Jordan     
Ann.Combin. Volume 16, Issue 3, 411-420
A New Partition Identity Coming from Complex Dynamics
Andrews, George      Pérez, Rodrigo A.     
Ann.Combin. Volume 9, Issue 3, 245-257
MacMahon's Partition Analysis VI: A New Reduction Algorithm
Andrews, George      Riese, Axel      Paule, Peter     
Ann.Combin. Volume 5, Issue 3-4, 251-270
MacMahon's Partition Analysis: II Fundamental Theorems
Andrews, George     
Ann.Combin. Volume 4, Issue 3-4, 327-338
Stacked Latticd BoXes
Andrews, George     
Ann.Combin. Volume 3, Issue 2-4, 115-130
This site is maintained by Bill Chen. If you have any suggestions or anything to contribute, please contact me at
津教备0272号 津ICP备06011496号